Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567546
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Jens C. Jantzen
Title: Einhüllende Algebren halbeinfacher Lie-Algebren
Additional book information: Ergebnisse der Mathematik und ihrer Grenzgebiete 3. Folge · Band 3, A Series of Modern Surveys in Mathematics, Springer-Verlag, Berlin, 1983, 298 pp., DM 118; Approx. U.S. $45.80. ISBN 3-5401-2178-1.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: David A. Vogan, Jr.
Journal: Bull. Amer. Math. Soc. 12 (1985), 279-283